Canonical liftings of jacobians
Compositio Mathematica, Volume 58 (1986) no. 1, pp. 111-131.
@article{CM_1986__58_1_111_0,
     author = {Dwork, B. and Ogus, A.},
     title = {Canonical liftings of jacobians},
     journal = {Compositio Mathematica},
     pages = {111--131},
     publisher = {Martinus Nijhoff Publishers},
     volume = {58},
     number = {1},
     year = {1986},
     zbl = {0603.14029},
     mrnumber = {834049},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1986__58_1_111_0/}
}
TY  - JOUR
AU  - Dwork, B.
AU  - Ogus, A.
TI  - Canonical liftings of jacobians
JO  - Compositio Mathematica
PY  - 1986
DA  - 1986///
SP  - 111
EP  - 131
VL  - 58
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1986__58_1_111_0/
UR  - https://zbmath.org/?q=an%3A0603.14029
UR  - https://www.ams.org/mathscinet-getitem?mr=834049
LA  - en
ID  - CM_1986__58_1_111_0
ER  - 
%0 Journal Article
%A Dwork, B.
%A Ogus, A.
%T Canonical liftings of jacobians
%J Compositio Mathematica
%D 1986
%P 111-131
%V 58
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1986__58_1_111_0
Dwork, B.; Ogus, A. Canonical liftings of jacobians. Compositio Mathematica, Volume 58 (1986) no. 1, pp. 111-131. http://archive.numdam.org/item/CM_1986__58_1_111_0/

[1] Berthelot, P. and Ogus, A.: Notes on Crystalline Cohomology. Math. Notes Vol. 21, Princeton University Press (1978). | MR | Zbl

[2] Berthelot, P. and Ogus, A.: F-isocrystals and De Rham cohomology, I. Invent. Math. 72 (1983) 150-199. | MR | Zbl

[3] Deligne, P.: Equations Differentielles à Points Singuliers Reguliers. Lecture Notes in Math., Vol. 163, Springer-Verlag, 1970). | MR | Zbl

[4] Deligne, P.: letter to Shafarevich (1976).

[5] Deligne, P. and Ilusie, L.: Cristaux ordinaires et coordonnées canoniques. In Surfaces Algébriques, Lecture Notes in Math., Vol. 868, Springer-Verlage (1981). | MR | Zbl

[6] Deligne, P.: Mumford, D.: The irreducibility of the space of curves of a given genus. Publ. Math . I.H.E.S. 36 (1969) 75-110. | Numdam | MR | Zbl

[7] Dwork, B.: Normalized period matrices, II. Annals of Math. 98 (1973) 1-57. | MR | Zbl

[8] Katz, N.: Algebraic solutions of differential equations: p-curvature and the Hodge filtration. Invent. Math. 18 (1972) 1-118. | MR | Zbl

[9] Katz, N.: Slopes filtration of F-crystals. Asterisque 63 (1979) 113-164. | MR | Zbl

[10] Katz, N.: Nilpotent connections and the monodromy theorem: applications of a result of Turrittin. Publ. Math. I.H.E.S. 39 (1971) 175-232. | Numdam | MR | Zbl

[11] Messing, W.: The Crystals Associated to Barsotti Tate Groups. Lecture Notes in Math., Vol. 264, Springer-Verlag (1972). | MR | Zbl

[12] Miller, L.: Curves over finite fields with invertible Hasse-Witte matrices. Math. Annalen 197 (1972). | Zbl

[13] Oort, F. and Sekiguchi, T.: The canonical lifting of an ordinary Jacobian variety need not be a Jacobian variety (preprint). | MR | Zbl

[14] Serre, J-P.: Sur la topologie des varietes algebriques en caracteristique p. Symp. Int. de Topologia Algebraica, Mexico (1958) 24-53. | MR | Zbl

[15] Serre, J-P. and Tate, J.: mimeographed notes from the 1964 AMS Summer Institute at Woods Hole.

[16] St. Donat, B.: On Petri's analysis of the linear system of quadrics through a curve. Math. Annalen 206 (1973) 157-175. | MR | Zbl